skip to main content
Show Results with:

Moving homology classes to infinity

Farber, M.; Schutz, D.

Forum mathematicum. VOL 19; NUMB 2, ; 2007, 281-296 -- WALTER DE GRUYTER & CO. (pages 281-296) -- 2007

Check library holdings

  • Title:
    Moving homology classes to infinity
  • Author: Farber, M.;
    Schutz, D.
  • Found In: Forum mathematicum. VOL 19; NUMB 2, ; 2007, 281-296
  • Journal Title: Forum mathematicum.
  • Subjects: Mathematics; LCC: QA1; Dewey: 510
  • Publication Details: WALTER DE GRUYTER & CO.
  • Language: English
  • Identifier: Journal ISSN: 0933-7741
  • Publication Date: 2007
  • Physical Description: Physical
  • Shelfmark(s): 4024.087900
  • UIN: ETOCRN205552970

Searching Remote Databases, Please Wait